Skip to Content

Bupropion - why all the weigh gain on this medicine?

Responses (1)

G mc 8 Apr 2016

Hi Marrian: Do you know anyone in particular who has gained weight on this medication? I have been taking bupropion for several months now, and the first two months I was taking it, I lost 20 pounds. Although I have lost weight, my main goal was to treat my anxiety/depression. It has been the most effective antidepressant for me with the least amount of side effects. Oh, and when I weighed at my doctor's office yesterday, I have catalo lost 22 pounds on it.
Are you planning on taking it?

G mc 8 Apr 2016

***sorry, "catalo" was supposed to say "actually"

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Is weight gain a common side effect of lithium?

Posted 20 Mar 2010 4 answers

Bupropion XL vs Bupropion HCL XL?

Posted 18 Feb 2016 2 answers

Does baclofen cause u to gain weigh?

Posted 19 May 2016 2 answers